Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2082

Title: Alien limit cycles near a Hamiltonian 2-saddle cycle
Authors: CAUBERGH, Magdalena
Roussarie, R
Issue Date: 2005
Citation: COMPTES RENDUS MATHEMATIQUE, 340(8). p. 587-592
Abstract: It is known that perturbations from a Hamiltonian 2-saddle cycle Gamma can produce limit cycles that are not covered by the Abelian integral, even when it is generic. These limit cycles are called alien limit cycles. This phenomenon cannot appear in the case that Gamma is a periodic orbit, a non-degenerate singularity, or a saddle loop. In this Note, we present a way to study this phenomenon in a particular unfolding of a Hamiltonian 2-saddle cycle, keeping one connection unbroken at the bifurcation.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium. Univ Bourgogne, IMB, CNRS, UMR 5584, F-21078 Dijon, France.Caubergh, M, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.magdalena.caubergh@luc.ac.be freddy.dumortier@luc.ac.be roussari@mail.u-bourgogne.fr
URI: http://hdl.handle.net/1942/2082
DOI: 10.1016/j.crma.2005.03.009
ISI #: 000229174400007
ISSN: 1631-073X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2006
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.